# SDR A6WA2019121147053

- Difficulty date: December 11, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 39,877 hours, 37,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 601R32208156
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 VERTICLE POST AT RBL 18 WAS CRACKED.   AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE VERTICLE POST IAW REO 601R-53-41-889.
